# SDR V0XD2016121003

- Difficulty date: December 1, 2016
- Submitted: December 11, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 28,431 hours, 24,015 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: SH670318259S
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR KICK ANGLE AND MIDCAP ARE CORRODED.  INSTALLED NEW KICK ANGLE IAW SRM 51-42-06.  INSTALLED NEW MIDCAP IAW SRM 51-41-00.
